# SDR CAL960293

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 9957644510
- Condition: Cracked
- Location: Cargo Door
- Part time: 36,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1.5 INCH CRACK UNDER FORWARD LOCK CAM OF AFT CARGO DOOR PAN SKIN.  THE CRACK WAS TRIMMED OUT AND A REPAIR ANGLE DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A.  (X)
